# SDR DALA14008283148

- Difficulty date: February 8, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 31,397 hours, 16,231 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RETAINER NUT PLATES AT FRONT AREA OF DOOR BETWEEN RIBS 5 - 6 IN LT WING DRY BAY.  REPLACED CHANNEL  IAW SRM A319 51-42-11 AND DWG D57252700.
